# SDR IXXA06SMN089S

- Difficulty date: March 9, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FRAME CORRODED AT STA- 62.000 BETWEEN LONGERON-21 AND LONGERON-22.  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-3-3 FIG 3.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PAGES 17-18.  FOUND OUT OF LIMITS IAW DC-8 SRM 53-2-0 PAGE 2P.  REMOVED FRAME SEGMENT AND (02 EA) CORRODED CLIPS IAW DC-8 SRM 53-1-0, DC-8 SRM 51-1-21, DC-8 SRM 51-3-0.  FAB`D NEW FRAME SEGMENT (ALCLAD 7075 “O” 0.050”) IAW DC-8 SRM 53-3-3 FIG 3 (SHEET 2, 2A) ITEM “G”, DC-8 SRM 51-1-4 (CORNERS).  PERFORMED HEAT TREATMENT (7075 “O” TO 7075 T6) IAW DC-8 SRM 51-1-1 PAGES 1, 13, AND 17.  CLEANED, TREATED AND PRIMED NEW FRAME SEGMENT IAW DC-8 SRM 51-1-8B.  FAB`D (02 EA) CLIPS (ALCLAD 7075 T6 51), (PN 4643970-1 ATI 03-05), (PN 3643968 ATI 03-05) IAW
